# SDR USAA20110422BA035

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGW - SEAT ROW 19AB EMERGENCY LIGHT UNIT ADRIFT FROM SEAT AND WIRE BROKEN.  MAINTENANCE REMADE WIRE CONNECTION, AND REFITTED THE EMERGENCY LIGHT ASSEMBLY.
